Alert archive / Nebraska / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 189, NWS North Platte, NE

July 9, 20205 counties in Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jul 9, 2020, 9:19 PM MDT for 5 counties in Nebraska. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 9, 2020, 9:19 PM MDT (03:19 UTC)
Expired
Jul 9, 2020, 10:00 PM MDT
In force
41 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Tornado
Possible
Hail
1.25 in
Wind
60.0 mph

Counties Arthur County, NE, Garden County, NE, Grant County, NE, Hooker County, NE, McPherson County, NE

The radar

The North Platte radar (KLNX), 109 km from the middle of the area, began a volume at 03:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 3.3 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2020-07-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 912 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2020-07-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 45 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
912 J/kg
Mixed-layer CIN
-134 J/kg
Mixed-layer LCL
1847 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
45 m²/s²
0-3 km storm-relative helicity
223 m²/s²
Significant tornado parameter
0.0
Supercell composite
6.1

Open this sounding in Storm Lab

The text

As transmitted.

278 
WUUS53 KLBF 100319
SVRLBF
NEC005-069-075-091-117-100400-
/O.NEW.KLBF.SV.W.0189.200710T0319Z-200710T0400Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service North Platte NE
1019 PM CDT Thu Jul 9 2020

The National Weather Service in North Platte has issued a

* Severe Thunderstorm Warning for...
  Northern Arthur County in west central Nebraska...
  Grant County in west central Nebraska...
  Southern Hooker County in west central Nebraska...
  Northeastern Garden County in the Panhandle of Nebraska...
  Northwestern McPherson County in west central Nebraska...

* Until 1100 PM CDT/1000 PM MDT/.

* At 1019 PM CDT/919 PM MDT/, severe thunderstorms were located along
  a line extending from 7 miles southeast of Ellsworth to near
  Hyannis, moving southeast at 30 mph.

  HAZARD...60 mph wind gusts and half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Arthur, Hyannis, Ashby, Duluth, Swede Lake, Flatts, Britton Lake,
  Cogill Lake, Green Lake, Bucktail Lake, Three Mile Lake, Pratt
  Lake, Carr Lake, Lena, Sand Puddin Lake, Kincaid Lake, Wild Horse
  Flats, East Cody Lake, Calora and Jensen Lake.

This includes the following highways...
 Highway 2 between mile markers 133 and 157.
 Highway 61 between mile markers 125 and 164.
 Highway 92 between mile markers 165 and 183.
 Highway 97 between mile markers 53 and 58.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4200 10233 4201 10201 4204 10201 4208 10178
      4190 10096 4147 10144 4181 10227
TIME...MOT...LOC 0319Z 294DEG 30KT 4200 10215 4196 10181 

TORNADO...POSSIBLE
HAIL...1.25IN
WIND...60MPH
 
$$

CDC
2 follow-up statements
314 
WWUS53 KLBF 100342
SVSLBF

Severe Weather Statement
National Weather Service North Platte NE
1042 PM CDT Thu Jul 9 2020

NEC069-100352-
/O.CAN.KLBF.SV.W.0189.000000T0000Z-200710T0400Z/
Garden NE-
1042 PM CDT Thu Jul 9 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN GARDEN COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 4201 10201 4204 10201 4208 10178 4190 10096
      4147 10144 4169 10198 4174 10199 4174 10206
      4201 10207
TIME...MOT...LOC 0342Z 297DEG 31KT 4186 10174 

$$

NEC005-075-091-117-100400-
/O.CON.KLBF.SV.W.0189.000000T0000Z-200710T0400Z/
Arthur NE-Grant NE-Hooker NE-McPherson NE-
1042 PM CDT Thu Jul 9 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM
CDT/1000 PM MDT/ FOR NORTHERN ARTHUR...GRANT...SOUTHERN HOOKER AND
NORTHWESTERN MCPHERSON COUNTIES...

At 1042 PM CDT/942 PM MDT/, a severe thunderstorm was located 9 
miles south of Hyannis, or 20 miles north of Arthur, moving 
southeast at 30 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Arthur, Hyannis, Ashby, Carr Lake, Duluth, Lena, Sand Puddin Lake,
Swede Lake, Flatts, Cogill Lake, East Cody Lake, Calora, Jensen Lake,
Green Lake, Bucktail Lake, Sand Beach Lake, Highway 97 crossing the
Dismal River, Dominick Lake, Three Mile Lake and Pratt Lake.

This includes the following highways...
 Highway 2 between mile markers 133 and 157.
 Highway 61 between mile markers 125 and 164.
 Highway 92 between mile markers 165 and 183.
 Highway 97 between mile markers 53 and 58.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4201 10201 4204 10201 4208 10178 4190 10096
      4147 10144 4169 10198 4174 10199 4174 10206
      4201 10207
TIME...MOT...LOC 0342Z 297DEG 31KT 4186 10174 

TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
 
$$

CDC
668 
WWUS53 KLBF 100357
SVSLBF

Severe Weather Statement
National Weather Service North Platte NE
1057 PM CDT Thu Jul 9 2020

NEC005-075-091-117-100407-
/O.EXP.KLBF.SV.W.0189.000000T0000Z-200710T0400Z/
Arthur NE-Grant NE-Hooker NE-McPherson NE-
1057 PM CDT Thu Jul 9 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN ARTHUR...GRANT...
SOUTHERN HOOKER AND NORTHWESTERN MCPHERSON COUNTIES WILL EXPIRE AT
1100 PM CDT/1000 PM MDT/...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However small
hail, gusty winds and heavy rain are still possible with this
thunderstorm.

LAT...LON 4201 10201 4204 10201 4208 10178 4190 10096
      4147 10144 4169 10198 4174 10199 4174 10206
      4201 10207
TIME...MOT...LOC 0357Z 294DEG 30KT 4182 10163 

$$

CDC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 9, 5:42 PM MDT, 3 hours 37 minutes earlier.

Area forecast discussion, Jul 9, 5:42 PM MDT, 3 hours 37 minutes before
Area Forecast Discussion...UPDATED
National Weather Service North Platte NE
642 PM CDT Thu Jul 9 2020

.SYNOPSIS...
Issued at 300 PM CDT Thu Jul 9 2020

Left over mesoscale complex from Wednesday night split into two main
areas wit hone moving across the Midwest and the other diving
southeast across eastern KS/OK. Upper low located over southern MB
also moving northeast while next upper low continues to move onshore
in southern BC. Otherwise a fairly typical summertime pattern has
set up across the southern U.S. leaving western and north central NE
in zonal flow aloft. Several embedded PV anomalies within the zonal
flow across the central Rockies as noted subtly in water vapor
imagery. Also seen in satellite imagery is what left of an undular
bore that moved quickly southwest through the area early this
morning, located across the Panhandle into southwest NE. Stable air
behind this feature noted as well. Numerous other boundaries have
been seen on radar though not associated with cloud cover.

&&

.SHORT TERM...(This evening through Friday night)
Issued at 300 PM CDT Thu Jul 9 2020

Tonight...subtle short wave troughs embedded within the weak zonal
flow aloft will provide larger scale lift across the High Plains
this afternoon and evening as easterly upslope flow remains in place
at the surface. The larger scale lift is maximized by late evening
as the nocturnal LLJ get organized across the Panhandle providing
isentropic lift co-located with best low level moisture. Models
differ on how this gets resolved with respect to convective
initiation or in some case none at all. With all of the left over
boundaries from last nights convection, lack of large scale lift
during peak heating will likely mean convective initiation will be
relegated to terrain features such as the Laramie range again as
well as possibly the Pine ridge area of northwest NE. This line of
thought agrees fairly well with current solutions offered by the
HRRR and to some degree several other CAM ensemble members.
However, pattern recognition of a post-frontal regime during
convective season would suggest terrain-based initiation west of
the area should track southeastward toward higher low level
moisture and LLJ which would primarily affect the eastern
Panhandle and far southwest NE. So confidence in the convective
evolution is only moderate at best. Any storm in this environment
will be in an area of decent deep layer shear and moderate CAPE,
especially in the Panhandle. This does coincide with the SPC
slight risk area and their line of thought.

Overnight will see the LLJ veering to southerly and the low level
moist axis expanding further into southwest NE. this scenario
under the larger scale slowly rising heights may favor stratus
and/or fog. See further discussion in the aviation section.

For Friday...weak upper height rises continue across the Great Basin
and southern Rockies while the next upper low moves across the
northern Rockies. This promotes upper level jet enhancement leading
to better large scale lift across the northern High Plains into the
Dakotas by late afternoon. Meanwhile the aforementioned low level
moisture axis shifts/expands eastward as deeper mixing occurs
further west in the drier air and better insolation. This will mix
the dryline eastward as well which should place the dryline boundary
across the western Sandhills into north central NE by late
afternoon. East of this feature will lie a very unstable
environment, however capped to deep vertical mixing due to a strong
warm, subsidence layer aloft. Deep layer shear would also be
favorable in this area, however larger scale models are consistent
in not developing convection along this boundary due to this
existing cap and the lack of large scale lift to remove the cap.
However, a few CAM members do develop convection leading to
uncertainty in forecast evolution. In general, better large scale
lift and associated mesoscale focus boundaries will exist across the
Dakotas to promote vigorous convection by late afternoon. Models
also fairly consistent in developing  one or two large convection
complexes which will track southeast across the Dakotas and into
northeast NE overnight. Northeastern portion of the forecast area
will be in the vicinity of this track so slight risk warranted
there. POPs will be included for areas along and east of the dryline
boundary, but confidence is low at this point.

Temperatures overnight will be near climatological norms, while
highs will rise again to above averages for this time of year for
Friday. Winds a little stronger out of the south to southwest during
the day and temps may be slow to climb early due to cloud cover.

.LONG TERM...(Saturday through Thursday)
Issued at 300 PM CDT Thu Jul 9 2020

For the weekend...upper level ridging builds across the southwestern
United States through the weekend as the previously mentioned
expansive upper low across BC moves eastward across southern Canada.
Though the heights build there will still be opportunities for
thunderstorm development especially when originating along the
higher terrain further west. Coverage looks scattered at best.

For Monday and beyond...Great Basin ridging gets flattened as the
upper low continues to move across southern Canada and the northern
portion of the U.S. This will set the stage for better large scale
lifting as faster zonal flow develop across the area. This should
lead to better confidence in development as well as better coverage
Monday through Wednesday. Temps will likely remain at or slightly
above average for this time of year in the upper 80s to lower 90s in
the south, likely slightly less than average in the north.

&&

.AVIATION...(For the 00Z TAFS through 00Z Friday evening)
Issued at 642 PM CDT Thu Jul 9 2020

VFR is generally expected across western and north central
Nebraska tonight and Friday.

Isolated thunderstorms are possible this evening (00z-05z)
affecting areas along and west of highway 61. Isolated
thunderstorms are possible across ncntl Nebraska Friday afternoon
(21z-00z). Otherwise, VFR will prevail across the region.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
None.
&&

SYNOPSIS...Stoppkotte
SHORT TERM...Stoppkotte
LONG TERM...Stoppkotte
AVIATION...CDC
Hazardous weather outlook, Jul 9, 1:51 PM MDT, 7 hours 28 minutes before
Hazardous Weather Outlook
National Weather Service North Platte NE
251 PM CDT Thu Jul 9 2020

NEZ004>010-022>029-035>038-056>059-069>071-094-102000-
Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden-
Grant-Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-
Logan-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier-
Western Cherry-
251 PM CDT Thu Jul 9 2020 /151 PM MDT Thu Jul 9 2020/

This Hazardous Weather Outlook is for portions of western and
north central Nebraska.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

Thunderstorms are possible late this afternoon and evening across
portions of western and north central Nebraska. The greatest risk
for severe weather is west of a line from Rushville, to
Stapleton, to Eustis. Possible hazards include large hail, strong
winds, and an isolated tornado. Good atmospheric instability
combined with an inflow of atmospheric moisture from the south
will create an environment favorable for storm development.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

Thunderstorms will also be possible on Friday afternoon and
Friday night across western and north central Nebraska due to
development of a surface low pressure system near the front range
and a strong upper level disturbance moving over the area. The
greatest risk for severe weather is east of a line from Gordon to
Callaway. Large hail, strong winds, and an isolated tornado are
possible with these storms. In addition, there is a threat for
heavy rain east of a line from Sparks to Burwell.

Thunderstorms will be possible Monday night through Wednesday
across portions of western and north central Nebraska. At this
time, the threat for severe storms is uncertain.

.SPOTTER INFORMATION STATEMENT...

Please relay any information about observed severe weather to the
NWS.

&&

Get your weather, hydrological, and climate information at
http://www.weather.gov/northplatte

Meltzer/Jacobs

In the hours before

Local storm report, Jul 9, 7:21 PM MDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
821 PM CDT THU JUL 9 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0818 PM     HAIL             2 N HYANNIS             42.03N 101.76W
07/09/2020  M0.75 INCH       GRANT              NE   CO-OP OBSERVER

&&

CCOLE
Local storm report, Jul 9, 7:23 PM MDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
823 PM CDT THU JUL 9 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0818 PM     HAIL             2 S HYANNIS             41.97N 101.76W
07/09/2020  M0.75 INCH       GRANT              NE   CO-OP OBSERVER

&&

CCOLE
Local storm report, Jul 9, 7:56 PM MDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
856 PM CDT THU JUL 9 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0844 PM     HAIL             10 N WHITMAN            42.19N 101.54W
07/09/2020  M0.75 INCH       CHERRY             NE   TRAINED SPOTTER

&&

RKULIK
Special weather statement, Jul 9, 7:59 PM MDT, 1 hour 20 minutes before
Special Weather Statement
National Weather Service North Platte NE
759 PM MDT Thu Jul 9 2020

NEZ004-023-024-094-100245-
Sheridan NE-Hooker NE-Grant NE-Western Cherry NE-
759 PM MDT Thu Jul 9 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CHERRY...NORTHERN
GRANT...NORTHWESTERN HOOKER AND SOUTHERN SHERIDAN COUNTIES UNTIL 845
PM MDT...

At 758 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 12 miles northeast of Wild Horse Butte to 13
miles north of Ashby to 7 miles north of Whitman. Movement was
southeast at 20 mph.

Dime size hail and wind gusts up to 40 mph will be possible with
these storms.

Locations impacted include...
Mullen, Ellsworth, Hyannis, Whitman, Ashby, Antioch, Duluth, Big
Hill, Dipping Vat Meadow, Billys Lake, Wickson Lake, Diamond Lake,
Krause Lake, Sevenmile Hill, Carr Lake, Watson Lake, Finnegan Lake
and Kennedy Lake.

This includes the following highways...
 Highway 250 between mile markers 1 and 30.
 Highway 2 between mile markers 96 and 127, between mile markers 134
and 141, and between mile markers 149 and 186.
 Highway 61 between mile markers 159 and 188.
 Highway 97 between mile markers 57 and 82.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4249 10205 4225 10101 4188 10100 4200 10170
      4206 10270 4209 10270 4210 10274 4243 10275
      4244 10277
TIME...MOT...LOC 0158Z 323DEG 15KT 4238 10265 4222 10196 4215 10150

CDC
Special weather statement, Jul 9, 8:33 PM MDT, 46 minutes before
Special Weather Statement
National Weather Service North Platte NE
933 PM CDT Thu Jul 9 2020

NEZ023-024-035-036-100315-
Hooker NE-Grant NE-Arthur NE-McPherson NE-
933 PM CDT Thu Jul 9 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ARTHUR...EAST
CENTRAL GRANT...SOUTHWESTERN HOOKER AND NORTHWESTERN MCPHERSON
COUNTIES UNTIL 1015 PM CDT/915 PM MDT/...

At 933 PM CDT/833 PM MDT/, Doppler radar was tracking a strong
thunderstorm 19 miles southeast of Whitman, or 21 miles northeast of
Arthur, moving southeast at 10 mph.

Dime size hail will be possible with this storm.

Locations impacted include...
Carr Lake, Big Lamunyon Flats, East Cody Lake and Shimmons Lake.

This includes Highway 97 between mile markers 45 and 51.

LAT...LON 4190 10159 4191 10149 4203 10145 4178 10093
      4156 10120
TIME...MOT...LOC 0233Z 318DEG 8KT 4178 10139

CDC
Local storm report, Jul 9, 9:01 PM MDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1001 PM CDT THU JUL 9 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0940 PM     HAIL             1 NNE ASHBY             42.04N 101.93W
07/09/2020  M1.00 INCH       GRANT              NE   TRAINED SPOTTER

0943 PM     HAIL             1 SSE ASHBY             42.02N 101.93W
07/09/2020  M0.88 INCH       GRANT              NE   TRAINED SPOTTER

&&

RKULIK

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 9, 7:08 PM MDTSpecial Weather StatementLBFGrant, Sheridan52 min
Jul 9, 7:59 PM MDTSpecial Weather StatementLBFHooker46 min
Jul 9, 8:28 PM MDTSevere Thunderstorm WarningLBFCherry, Garden, Grant, Sheridan47 min
Jul 9, 8:33 PM MDTSpecial Weather StatementLBFMcPherson42 min
Jul 9, 9:46 PM MDTAreal Flood AdvisoryLBFArthur, Grant, Hooker, McPherson66 min
Jul 9, 9:49 PM MDTSpecial Weather StatementLBFChase41 min
Jul 9, 10:00 PM MDTSpecial Weather StatementLBFArthur45 min
Jul 9, 10:22 PM MDTSevere Thunderstorm WarningLBFMcPherson38 min
Jul 9, 10:26 PM MDTSpecial Weather StatementLBFKeith49 min
Jul 9, 10:37 PM MDTSevere Thunderstorm WarningLBFMcPherson23 min
Jul 9, 10:46 PM MDTSevere Thunderstorm WarningLBFLincoln59 min
Jul 9, 11:30 PM MDTSevere Thunderstorm WarningLBFLincoln50 min
Jul 9, 11:33 PM MDTSpecial Weather StatementLBFCuster42 min
Jul 10, 10:39 AM MDTSevere Thunderstorm WarningLBFBrown, Cherry, Keya Paha51 min
Jul 10, 10:50 AM MDTSevere Thunderstorm WarningLBFBrown, Cherry40 min
Jul 10, 11:22 AM MDTSevere Thunderstorm WarningLBFBrown, Keya Paha, Rock38 min
Jul 10, 11:52 AM MDTSpecial Weather StatementLBFBrown38 min
Jul 10, 12:03 PM MDTSpecial Weather StatementLBFRock42 min
Jul 10, 12:32 PM MDTSpecial Weather StatementLBFCherry43 min
Jul 10, 12:48 PM MDTSevere Thunderstorm WarningLBFCherry42 min
Jul 10, 1:26 PM MDTSevere Thunderstorm WarningLBFCherry, Thomas49 min
Jul 10, 1:59 PM MDTSevere Thunderstorm WarningLBFBlaine, Brown, Cherry, Thomas46 min
Jul 10, 2:33 PM MDTSevere Thunderstorm WarningLBFBlaine, Custer, Loup42 min
Jul 10, 2:59 PM MDTSevere Thunderstorm WarningLBFBlaine, Custer, Loup46 min
Jul 10, 3:26 PM MDTSevere Thunderstorm WarningLBFCuster49 min
Jul 10, 3:39 PM MDTSevere Thunderstorm WarningLBFCuster51 min
Jul 10, 4:00 PM MDTFlash Flood WarningLBFCuster111 min
Jul 10, 4:13 PM MDTSevere Thunderstorm WarningLBFCuster37 min
Jul 10, 4:29 PM MDTSevere Thunderstorm WarningLBFCuster31 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.